Accessibility navigation


A mathematical model for the spread of morphogens with density dependent chemosensitivity

Merkin, J. H., Needham, D. J. and Sleeman, B. D. (2005) A mathematical model for the spread of morphogens with density dependent chemosensitivity. Nonlinearity, 18 (6). pp. 2745-2773.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4901

Centaur Editors: Update this record

Page navigation